MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ELECTRODE,CUTTING,STERILE.24FR; MONOPOLAR SINGLE USE CUTTING LOOP

KARL STORZ SE & CO. KG ELECTRODE,CUTTING,STERILE.24FR; MONOPOLAR SINGLE USE CUTTING LOOP
Model Number 27050G-S
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The item is a single use device and therefore not returned by the customer for evaluation.
 
Event or Problem Description
Allegedly per the customer, during a turp the doctor noticed a piece of the wire from the loop arched and fell off in the patient.The doctor removed the broken piece by "flushing the fragment out" per the nurse, with no ill effects to the patient.The electrode was replaced and the procedure completed.

Brand Name
ELECTRODE,CUTTING,STERILE.24FR
Common Device Name
MONOPOLAR SINGLE USE CUTTING LOOP
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm,
MDR Report Key9285317
Report Number9610617-2019-00101
Device Sequence Number19316351
Product Code HIH
UDI-Device Identifier04048551394540
UDI-Public4048551394540
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K882270
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number27050G-S
Device Catalogue Number27050G-S
Device Lot Number37A13118
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight68